# SDR CALA9800523

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .21875 INCH CRACK AT LT WING FIXED UPPER LEADING EDGE AT AFT END OF CUTOUT WHERE NR 4 SLAT OUTBOARD HOOK ATTACHES.  THE CRACK WAS STOP DRILLED.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 57-30-4, 51-10-2, 51-30-2.
